MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S HTLV I/II REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO

ABBOTT GMBH ALINITY S HTLV I/II REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Catalog Number 06P07-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a false repeat reactive alinity s htlv i/ii result on a patient (sid (b)(6) that was negative by supplemental testing.No impact to patient management was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A complaint investigation for an increase in reactive rates and potential false reactive results for alinity s htlv i/ii reagent included a review of trending data, labeling, device history record, field data, and a complaint search.The complaint data for the product identified normal complaint activity for the complaint issue and no trends were identified.Labeling review concluded the labeling adequately addresses the issue.A device history record review did not identify any non-conformances or deviations.A review of field data for the overall performance of the alinity s htlv i/ii reagent indicated the product was performing within product requirements.For lot 71118be00, the initial reactive rate (irr), repeat reactive rate (rrr) and specificity (assuming zero prevalence) observed is within product requirements and comparable to other lots analyzed in the comparison.Based on the results of this investigation, alinity s htlv i/ii reagent, lot 71118be00 is performing as expected and no systemic issue or product deficiency was identified.

Brand Name
ALINITY S HTLV I/II REAGENT KIT
Common Device Name
SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22825533
Report Number3002809144-2025-00267
Device Sequence Number9522584
Product Code QHM
UDI-Device Identifier00380740117214
UDI-Public(01)00380740117214(17)260212(10)71118BE00
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BL125675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2026
Device Catalogue Number06P07-60
Device Lot Number71118BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date10/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6)
Patient SexUnknown